MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1002/ccr3.70416

Медицинская библиотека · Clinical case reports · 2025

Accidental Alkyl Nitrite (Poppers) Ingestion in a 37-Year-Old Patient: A Case Report.

De Pauw Laurie-Anne, Guechi Youcef, Schwaller Jessica

СтатьяПеревод в очереди

Аннотация

This case demonstrates severe methemoglobinemia in a male patient following accidental ingestion of alkyl nitrites ("Poppers"). Prompt recognition and treatment with methylene blue ensured rapid recovery. Clinicians must consider this condition in patients with unexplained cyanosis and discordant oxygen saturation. Public awareness to prevent such incidents is important due to the easy accessibility of the drug.

Для цитирования: De Pauw Laurie-Anne, Guechi Youcef, Schwaller Jessica. Accidental Alkyl Nitrite (Poppers) Ingestion in a 37-Year-Old Patient: A Case Report.. Clinical case reports. 2025. DOI: 10.1002/ccr3.70416.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.